# SDR UIEA2017071201182

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 2115789
- Condition: Dented
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 POS HAS BLEED AIR DUCT UIN HOT SECTION 9 O'CLOCK WITH DENT. REMOVED FAN DISCHARGED AIR DUCT PER AMM 75-23-01 PART 2(C) 5,6. INSTALLED FAN DISCHARGED AIR PER AMM 75-23-01-404-007-H00 PART 3(D) 4 (B,E) AND 8 WITH T98583-1.
